Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Woman with heavy weight, underneath part of her stomach tends to weep water. What is causing this? How to stop it?

my mother is a very large woman. her stomach is especially large and we have noticed that the bottom underneath part of her stomach tends to weep water. Her doctor never really answered why this is happening when she had spoken to her. my mother also tends to hold a sufficient amount of water in her legs and feet. what is causing this and how can we stop it?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Being overweight can be tough and I think there is a surgical matter that needs attention if your stomach is weeping water. You need to make an appointment with a surgeon as soon as possible. I think that you might have medical conditions that need attention as well. I believe that being obese is the root cause of all your problems. I hope you address these as soon as you can.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor